Yıldız, Ahmet2022-12-292022-12-292022YILDIZ A (2022). On Quasi-Conformally Flat Generalized Sasakian-Space Forms. Fundamentals of contemporary mathematical sciences (Online), 3(2), 119 - 131. 10.54974/fcmathsci.10549672717-6185https://doi.org/10.54974/fcmathsci.1054967https://hdl.handle.net/11616/85961https://search.trdizin.gov.tr/yayin/detay/1106778In this paper, we classify quasi-conformally flat generalized Sasakian-space forms under the assumption that the characteristic vector field is Killing. Also we classify quasi-conformally Weyl-symmetric generalized Sasakian-space forms.eninfo:eu-repo/semantics/openAccessOn Quasi-Conformally Flat Generalized Sasakian-Space FormsArticle3211913110.54974/fcmathsci.10549671106778